# SDR 9WGA20190617501

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 74,102 hours, 14,780 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

ON DESCENT, #2 ENG FIRE WARNING, ACTIVATED FIRE BOTTLE AND SHUTDOWN #2 ENG
